# SDR SWAA2022012608767

- Difficulty date: May 27, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 41,235 hours, 24,162 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232SF HAS VARIOUS DAMAGE AT FWD I/B CORNER AND AFT AND I/B EDGES. / CABIN FLOOR PANEL 232SF WITH VARIOUS DAMAGE AT FWD I/B CORNER AND AFT I/B EDGES WAS REPAIRED PER SRM 53-50-2R-10
